# SDR HNAA2013051600289

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 39,911 hours, 59,496 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD ELEVATOR ARM ASSY BEARING BORE IS CORRODED.  R & R RT INBD ELEVATOR HINGE ARM ASSEMBLY IAW SRM 51-40-10, SRM 51-42-05 AND SRM 51-42-45.
